Table of Contents
Journal of Discrete Mathematics
Volume 2014, Article ID 194759, 6 pages
http://dx.doi.org/10.1155/2014/194759
Research Article

New Classes of Graceful Trees

Department of Computer Science and Engineering, Bangladesh University of Engineering and Technology, Dhaka 1000, Bangladesh

Received 18 July 2014; Revised 29 October 2014; Accepted 2 November 2014; Published 23 November 2014

Academic Editor: Aleksandar Ilić

Copyright © 2014 Md. Forhad Hossain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Graceful labeling is one of the most researched problems. One of the earliest results is that caterpillars are graceful. We show that caterpillars connected to a vertex recursively satisfying certain conditions are also graceful.